Alert archive / Illinois / Frost Advisories in 2009
Frost Advisory 2, NWS Lincoln, IL
NWS Lincoln, IL issued this frost advisory at Oct 9, 2009, 3:25 PM CDT for 12 counties in Illinois. It took effect at Oct 10, 2009, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2009, 3:25 PM CDT (20:25 UTC)
- In effect from
- Oct 10, 2009, 3:00 AM CDT
- Expired
- Oct 10, 2009, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
Counties Cass County, IL, Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, Morgan County, IL, Peoria County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 436 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 092025 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 325 PM CDT FRI OCT 9 2009 ...FROST ADVISORY IN EFFECT LATE TONIGHT INTO SATURDAY MORNING WEST OF INTERSTATE 55... .HIGH PRESSURE FROM THE NORTHERN ROCKIES TO THE MIDDLE MISSISSIPPI VALLEY WILL SHIFT EASTWARD TONIGHT. THIS WILL ALLOW COLDER AIR TO PUSH INTO CENTRAL ILLINOIS WITH SKIES CLEARING FROM WEST TO EAST OVERNIGHT. OVERNIGHT LOW TEMPERATURES ARE FORECAST TO DROP INTO THE LOWER AND MIDDLE 30S...ALLOWING WIDESPREAD FROST TO FORM OVERNIGHT. ILZ027>031-036-037-040-041-047-049-050-100200- /O.NEW.KILX.FR.Y.0002.091010T0800Z-091010T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 325 PM CDT FRI OCT 9 2009 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. WEAK HIGH PRESSURE IS EXPECTED TO PUSH INTO WESTERN ILLINOIS BY SATURDAY MORNING. SKIES WILL CLEAR LATER THIS EVENING WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S AFTER MIDNIGHT...WITH THE COLDEST READINGS OCCURRING BETWEEN 300 AM AND 800 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SMITH
4 follow-up statements
000 WWUS73 KILX 100142 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 842 PM CDT FRI OCT 9 2009 ...FROST ADVISORY IN EFFECT LATE TONIGHT INTO SATURDAY MORNING WEST OF INTERSTATE 55... ILZ027>031-036-037-040-041-047-049-050-100600- /O.CON.KILX.FR.Y.0002.091010T0800Z-091010T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 842 PM CDT FRI OCT 9 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. WEAK HIGH PRESSURE IS EXPECTED TO PUSH INTO WESTERN ILLINOIS BY SATURDAY MORNING. SKIES WILL CONTINUE TO CLEAR THIS EVENING WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S AFTER MIDNIGHT... WITH THE COLDEST READINGS OCCURRING BETWEEN 300 AM AND 800 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BAK
000 WWUS73 KILX 100547 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1247 AM CDT SAT OCT 10 2009 ...FROST ADVISORY IN EFFECT THROUGH 9 AM THIS MORNING WEST OF I-55... ILZ027>031-036-037-040-041-047-049-050-101000- /O.CON.KILX.FR.Y.0002.091010T0800Z-091010T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 1247 AM CDT SAT OCT 10 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... WEAK HIGH PRESSURE IS EXPECTED TO PUSH INTO WESTERN ILLINOIS BY SATURDAY MORNING. CLEAR SKIES ALONG WITH LIGHT TO CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S DURING OVERNIGHT... WITH THE COLDEST READINGS OCCURRING BETWEEN 4 AND 8 AM. PARTS OF KNOX AND STARK COUNTIES COULD SEE TEMPERATURES SLIP TO AROUND 30 DEGREES WHERE A FREEZE IS POSSIBLE ESPECIALLY IN LOW LYING AREAS OUTSIDE URBAN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KH
000 WWUS73 KILX 100711 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 211 AM CDT SAT OCT 10 2009 ...WIDESPREAD FREEZING CONDITIONS EXPECTED EARLY SUNDAY MORNING... ILZ027>031-036-037-040-041-047-049-050-101500- /O.NEW.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/ /O.CON.KILX.FR.Y.0002.091010T0800Z-091010T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 211 AM CDT SAT OCT 10 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD CENTRAL ILLINOIS TONIGHT...RESULTING IN LOW TEMPERATURES DIPPING INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ038-042>046-048-051-053-101500- /O.NEW.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MENARD-SANGAMON- MACON- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...DECATUR 211 AM CDT SAT OCT 10 2009 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD CENTRAL ILLINOIS TONIGHT...RESULTING IN LOW TEMPERATURES DIPPING INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ BARNES
000 WWUS73 KILX 101359 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 859 AM CDT SAT OCT 10 2009 ...WIDESPREAD FREEZING CONDITIONS EXPECTED EARLY SUNDAY MORNING... ILZ027>031-036-037-040-041-047-049-050-102100- /O.EXP.KILX.FR.Y.0002.000000T0000Z-091010T1400Z/ /O.CON.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 859 AM CDT SAT OCT 10 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD CENTRAL ILLINOIS TONIGHT...RESULTING IN LOW TEMPERATURES DIPPING INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ038-042>046-048-051-053-102100- /O.CON.KILX.FZ.W.0003.091011T0900Z-091011T1400Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MENARD-SANGAMON- MACON- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...DECATUR 859 AM CDT SAT OCT 10 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. THE COLDEST AIR OF THE FALL SEASON IS EXPECTED TO OVERSPREAD CENTRAL ILLINOIS TONIGHT...RESULTING IN LOW TEMPERATURES DIPPING INTO THE UPPER 20S AND LOWER 30S BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HJS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 9, 2:54 PM CDT, 31 minutes earlier.
Area forecast discussion, Oct 9, 2:54 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 254 PM CDT FRI OCT 9 2009 .DISCUSSION... ISSUED 230 PM CDT FRI OCT 8 2009 18Z SFC MAP INDICATING THE FRONTAL SYSTEM THAT PRODUCED THE HEAVY RAINFALL OVER PARTS OF CENTRAL AND SOUTHEAST ILLINIOS OVER THE PAST 24 HOURS WAS SHIFTING INTO CNTRL KY AND TN. THE HEAVIER RAINS HAVE SHIFTED WELL OFF TO OUR EAST WITH THE FRONTAL BOUNDARY EARLY THIS AFTN WITH WIDESPREAD LOW CLOUDS AND SCATTERED LIGHT RAIN AND DRIZZLE. HOWEVER...JUST WEST OF THE MISSISSIPPI RIVER...SKIES WERE CLEARING AS HIGH PRESSURE DRIFTS IN FROM NEBRASKA. ANOTHER COLD FRONT WAS LOCATED ACRS THE EASTERN DAKOTAS...BUT NOT MUCH IN THE WAY OF WEATHER ASSOCIATED WITH THAT FEATURE AT THIS TIME. THE MAIN FORECAST CONCERN WILL BE WITH THE THREAT FOR FROST OVER THE ILLINOIS RIVER VALLEY LATE TNT...AND THEN A POTENTIAL FROST/FREEZE SET UP FOR EARLY SUNDAY MRNG. SHORT TERM...TONIGHT THROUGH MONDAY ...FROST POTENTIAL OVER PARTS OF CENTRAL ILLINOIS TOMORROW MORNING WITH FROST OR FREEZE POSSIBLE OVER A LARGER PORTION OF THE AREA SUNDAY MORNING... NOT MUCH DISAGREEMENT WITH THE SHORT TERM MODELS AS THE CURRENT WEATHER SYSTEM CONTINUES TO SHIFT AWAY FROM CNTRL IL TONIGHT WITH CLEARING SKIES EXPECTED OVERNIGHT...EXCEPT IN THE FAR SOUTHEAST WHERE CLOUDS...AND EVEN SOME LIGHT RAIN OR DRIZZLE ...WILL LINGER THRU THE EVENING HOURS. WEAK HIGH PRESSURE WILL THEN DRIFT INTO CNTRL IL JUST BEFORE DAWN ALLOWING TEMPERATURES TO DROP INTO THE LOWER OR MIDDLE 30S NORTH TO THE LOWER 40S SOUTH. LOW TEMPS THIS MRNG UNDER THE HIGH WERE IN THE MID 20S TO AROUND 30 DEGREES. UPSTREAM DEW POINTS EARLY THIS AFTN WERE IN THE MID TO UPPER 20S SO THE TIMING OF THE WEAK HIGH INTO OUR AREA BY DAWN COUPLED WITH LIGHT WINDS AND LOWERING DEW POINTS CONTINUE TO SUGGEST AREAS OF FROST...ESP ALONG AND WEST OF THE ILLINOIS RIVER WHERE SKIES WILL REMAIN CLEAR FOR THE LONGEST TNT. FURTHER EAST WILL INCLUDE PATCHY FROST...MAINLY ALONG AND WEST OF I-57. 2 METER TEMPS FROM THE UNIVERSITY OF ILLINOIS ENSEMBLES SUPPORT THE IDEA OF THE COLDEST TEMPS ALONG THE ILLINOIS RIVER VALLEY AND WEST BY SATURDAY MRNG. THE WEAK COLD FRONT NOTED OVER THE DAKOTAS WILL WEAKEN/WASH OUT AS IT TRACKS ACRS THE LOWER GREAT LAKES ON SATURDAY WITH MODELS CONTINUING TO SHOW THE CLOUDS ASSOCIATED WITH THE SYSTEM NOT MOVING IN UNTIL MID MORNING SATURDAY. IN FACT...BOTH THE GFS AND NAM-WRF SHOW A DECREASING TREND IN THE MOISTURE PROFILES AS IT HEADS EAST TWDS CNTRL IL SATURDAY MRNG. ONCE THE UPPER WAVE SHIFTS OFF TO OUR EAST SATURDAY AFTN...A LARGE AREA OF HIGH PRESSURE WILL THEN SETTLE INTO THE REGION SATURDAY NIGHT AND SUNDAY...SETTING UP THE POTENTIAL FOR A MORE WIDESPREAD FROST AND OR FREEZE FOR SUNDAY MORNING. ONLY PARAMETER WORKING AGAINST A WIDESPREAD FROST OR FREEZE IS THE POTENTIAL FOR CLOUD COVER ALONG A BAROCLINIC ZONE/WEAK BOUNDARY AT THE 850-700 MB LAYER MAINLY ACRS OUR CENTRAL AND SOUTHEAST LATE SATURDAY NIGHT OR SUNDAY. COLDEST TEMPS LOOK TO BE ACRS THE NORTH WHERE UPPER 20S NOT OUT OF THE QUESTION SUNDAY MRNG. THE HIGH IS THEN FORECAST TO SHIFT OFF TO OUR EAST SUNDAY AFTN ALLOWING AN INCREASE IN MID AND HIGH LEVEL CLOUDS TO OVERSPREAD THE AREA DURING THE DAY. OUR NEXT SHORT WAVE WILL BRING CLOUDS AND THE THREAT FOR SOME LIGHT RAIN SUNDAY NIGHT INTO MONDAY...BUT THE LAST TWO MODEL RUNS HAVE NOT BEEN VERY AGGRESSIVE WITH THE LIFT OR MOISTURE PROFILES IN OUR AREA SO WILL CARRY 30 POPS MAINLY ALONG AND WEST OF I-55 SUNDAY NIGHT AND JUST SLIGHT CHANCES ON MONDAY. LONG TERM...TUESDAY THROUGH FRIDAY ACTIVE/FAST FLOW TO DOMINATE THE WEATHER THIS PERIOD WITH TIMING AND MAGNITUDE OF EACH SHORTWAVE NOT HANDLED VERY WELL BY THE MEDIUM RANGE MODELS. UPPER PATTERN EXPECTED TO FLATTEN OUT A BIT NEXT WEEK AS A STRONG PACIFIC JET PUSHES ACRS THE COUNTRY. THIS WILL BRING SEVERAL UPPER LEVEL WAVES INTO THE MIDWEST...BUT MOISTURE AHEAD OF THESE FAST MOVING FEATURES WILL BE HARD TO COME BY. IT APPEARS THE WAVE PUSHING INTO OUR AREA WED NIGHT INTO THU WILL BEGIN TO AMPLIFY SOME AS IT PROGRESSES ACRS THE MIDWEST. THIS SHOULD ALLOW MORE MOISTURE INTO THE SYSTEM RESULTING IN A BETTER CHANCE FOR SHOWERS...ESP ON THU AND THU NIGHT. THAT WILL BE THE TIME FRAME THAT MENTIONABLE POPS WILL BE IN THE ZONES. TEMPS EXPECTED TO REMAIN BELOW NORMAL THIS PERIOD. SMITH && .AVIATION... ISSUED 1248 PM CDT FRI OCT 9 2009 SFC HIGH PRESSURE OVER THE PLAINS TRYING TO SPREAD EAST AND PUSH THE REMAINING DRIZZLE AND LIGHT RAIN OUT OF THE CWA. SLOWLY THIS EVENING...SHOULD SEE THE LIGHT RAIN RESOLVE INTO DRIZZLE AND SOME MIST AS COLD AND DRIER AIR WORKS IN FROM THE NW. MAIN PROBLEM AREA FOR THE FORECAST WILL BE CALLING THE FOG. PLENTY OF MOISTURE IN THE AREA BUT IN A VERY VERY SHALLOW AREA. CLEARING LINE OF THE CLOUDS MAKING ITS WAY THROUGH DMX AT THE MOMENT...AND DRY AIR IS ACCOMPANYING THIS AS WELL. AS QUICK AS THE FOG FORMS...DRIER AIR WILL BE FIGHTING IT OFF. BUFKIT LOSES ITS FOG ARGUMENT AS SOON AS THE XOVER TEMP IS ADJUSTED. WIDESPREAD VISBYS ARE NOT EXPECTED TO DROP CONSIDERABLY...BUT SOME AREAS COULD EASILY SEE IFR CONDITIONS IN FOG PRONE AND LOW LYING AREAS. WILL KEEP TO 2-3 SM AND WATCH NEXT GUIDANCE RUNS. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM TO 9 AM CDT SATURDAY FOR ILZ027>031-036- 037-040-041-047-049-050. &&
Hazardous weather outlook, Oct 9, 3:17 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CDT FRI OCT 9 2009 ILZ027>031-036-037-040-041-047-049-050-101200- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 317 PM CDT FRI OCT 9 2009 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT FROST WILL BE POSSIBLE LATE TONIGHT...MAINLY ALONG AND NORTHWEST OF THE ILLINOIS RIVER AS TEMPERATURES DROP BEHIND THE EXITING COLD FRONT. PATCHY SHALLOW FOG WILL ALSO BE A CONCERN IN THE OVERNIGHT HOURS UNTIL SOME DRIER AIR MIXES IN FROM THE NORTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD FROST OR FREEZING CONDITIONS ACROSS CENTRAL ILLINOIS WILL BE POSSIBLE ON SATURDAY NIGHT AND AGAIN ON MONDAY NIGHT. MAKE PLANS TO PROTECT SENSITIVE OUTDOOR VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061>063-066>068-071>073-101200- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 317 PM CDT FRI OCT 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT CENTRAL ILLINOIS MAY SEE SOME PATCHY SHALLOW FOG IN THE WAKE OF EXITING SHOWERS IN THE OVERNIGHT HOURS THIS EVENING. WIDESPREAD LOW VISIBILITIES ARE NOT ANTICIPATED...BUT LOCALLY DENSE FOG IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD FROST OR FREEZING CONDITIONS ACROSS CENTRAL ILLINOIS WILL BE POSSIBLE ON SATURDAY NIGHT AND AGAIN ON MONDAY NIGHT. MAKE PLANS TO PROTECT SENSITIVE OUTDOOR VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Oct 9, 10:50 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1050 AM CDT FRI OCT 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM HEAVY RAIN FLORA 38.67N 88.48W
10/09/2009 M3.18 INCH CLAY IL CO-OP OBSERVER
0826 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
10/09/2009 M3.41 INCH RICHLAND IL CO-OP OBSERVER
0826 AM HEAVY RAIN ROBINSON 39.01N 87.74W
10/09/2009 M2.99 INCH CRAWFORD IL CO-OP OBSERVER
0826 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
10/09/2009 M2.50 INCH MORGAN IL CO-OP OBSERVER
0826 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
10/09/2009 M2.68 INCH MORGAN IL CO-OP OBSERVER
0826 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
10/09/2009 M2.04 INCH CHRISTIAN IL CO-OP OBSERVER
0826 AM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
10/09/2009 M1.57 INCH CHRISTIAN IL CO-OP OBSERVER
0826 AM HEAVY RAIN NEOGA 39.32N 88.45W
10/09/2009 M2.00 INCH CUMBERLAND IL CO-OP OBSERVER
0826 AM HEAVY RAIN 1 ESE SHERMAN 39.88N 89.59W
10/09/2009 M1.94 INCH SANGAMON IL CO-OP OBSERVER
0826 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
10/09/2009 M1.98 INCH SANGAMON IL CO-OP OBSERVER
0826 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
10/09/2009 M2.08 INCH CASS IL CO-OP OBSERVER
0826 AM HEAVY RAIN ARTHUR 39.72N 88.47W
10/09/2009 M1.79 INCH DOUGLAS IL CO-OP OBSERVER
0826 AM HEAVY RAIN DANVILLE 40.14N 87.62W
10/09/2009 M2.18 INCH VERMILION IL CO-OP OBSERVER
0826 AM HEAVY RAIN OGDEN 40.12N 87.96W
10/09/2009 M2.10 INCH CHAMPAIGN IL CO-OP OBSERVER
0826 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
10/09/2009 M1.77 INCH MOULTRIE IL CO-OP OBSERVER
0826 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
10/09/2009 M1.99 INCH DOUGLAS IL CO-OP OBSERVER
0826 AM HEAVY RAIN URBANA 40.11N 88.21W
10/09/2009 M1.97 INCH CHAMPAIGN IL CO-OP OBSERVER
0826 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
10/09/2009 M2.26 INCH EFFINGHAM IL CO-OP OBSERVER
0826 AM HEAVY RAIN CASEY 39.30N 87.99W
10/09/2009 M2.65 INCH CLARK IL CO-OP OBSERVER
0826 AM HEAVY RAIN 6 N CLAREMONT 38.81N 87.97W
10/09/2009 M3.02 INCH RICHLAND IL CO-OP OBSERVER
0826 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
10/09/2009 M3.82 INCH WAYNE IL CO-OP OBSERVER
0826 AM HEAVY RAIN SE EFFINGHAM 39.12N 88.55W
10/09/2009 M4.68 INCH EFFINGHAM IL CO-OP OBSERVER
0826 AM HEAVY RAIN FLORA 38.67N 88.48W
10/09/2009 M3.18 INCH CLAY IL CO-OP OBSERVER
0826 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
10/09/2009 M3.41 INCH RICHLAND IL CO-OP OBSERVER
0826 AM HEAVY RAIN W ROBINSON 39.01N 87.74W
10/09/2009 M2.99 INCH CRAWFORD IL CO-OP OBSERVER
0826 AM HEAVY RAIN LOUISVILLE 38.77N 88.51W
10/09/2009 M2.69 INCH CLAY IL CO-OP OBSERVER
0826 AM HEAVY RAIN PARIS 39.62N 87.69W
10/09/2009 M1.96 INCH EDGAR IL CO-OP OBSERVER
0826 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
10/09/2009 M1.83 INCH SHELBY IL CO-OP OBSERVER
0826 AM HEAVY RAIN MATTOON 39.48N 88.37W
10/09/2009 M1.65 INCH COLES IL CO-OP OBSERVER
0826 AM HEAVY RAIN TAYLORVILLE 39.52N 89.26W
10/09/2009 M1.80 INCH CHRISTIAN IL CO-OP OBSERVER
0826 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
10/09/2009 M3.45 INCH CRAWFORD IL CO-OP OBSERVER
0826 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
10/09/2009 M2.50 INCH MORGAN IL CO-OP OBSERVER
0826 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
10/09/2009 M2.68 INCH MORGAN IL CO-OP OBSERVER
0826 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
10/09/2009 M2.04 INCH CHRISTIAN IL CO-OP OBSERVER
0826 AM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
10/09/2009 M1.57 INCH CHRISTIAN IL CO-OP OBSERVER
0826 AM HEAVY RAIN NEOGA 39.32N 88.45W
10/09/2009 M2.00 INCH CUMBERLAND IL CO-OP OBSERVER
0826 AM HEAVY RAIN SHERMAN 39.89N 89.61W
10/09/2009 M1.94 INCH SANGAMON IL CO-OP OBSERVER
0826 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
10/09/2009 M1.98 INCH SANGAMON IL CO-OP OBSERVER
0826 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
10/09/2009 M2.08 INCH CASS IL CO-OP OBSERVER
0826 AM HEAVY RAIN ARTHUR 39.72N 88.47W
10/09/2009 M1.79 INCH DOUGLAS IL CO-OP OBSERVER
0826 AM HEAVY RAIN DANVILLE 40.14N 87.62W
10/09/2009 M2.18 INCH VERMILION IL CO-OP OBSERVER
0826 AM HEAVY RAIN OGDEN 40.12N 87.96W
10/09/2009 M2.10 INCH CHAMPAIGN IL CO-OP OBSERVER
0826 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
10/09/2009 M1.77 INCH MOULTRIE IL CO-OP OBSERVER
0826 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
10/09/2009 M1.99 INCH DOUGLAS IL CO-OP OBSERVER
0826 AM HEAVY RAIN URBANA 40.11N 88.21W
10/09/2009 M1.97 INCH CHAMPAIGN IL CO-OP OBSERVER
0826 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
10/09/2009 M2.26 INCH EFFINGHAM IL CO-OP OBSERVER
0826 AM HEAVY RAIN 6 N CLAREMONT 38.81N 87.97W
10/09/2009 M3.02 INCH RICHLAND IL CO-OP OBSERVER
0826 AM HEAVY RAIN CASEY 39.30N 87.99W
10/09/2009 M2.65 INCH CLARK IL CO-OP OBSERVER
0826 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
10/09/2009 M3.82 INCH WAYNE IL CO-OP OBSERVER
0826 AM HEAVY RAIN SE EFFINGHAM 39.12N 88.55W
10/09/2009 M4.68 INCH EFFINGHAM IL CO-OP OBSERVER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 9:21 PM CDT | River Flood Warning | ILX | Clay, Richland | 5 days |
Nearby
Frost Advisories in Illinois, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.